# SDR SWIA972538

- Difficulty date: April 29, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 11,607 hours, 16,725 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE HAD TORQUE FLUCTUATIONS ON TAKEOFF ROLL.  OPERATED RT ENGINE AND LT ENGINE.  TRIMMED RT ENGINE AS NECESSARY.  NO FURTHER DEFECTS NOTED.  OPS CHECK GOOD.
